MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENILATION MODULE; VENTILATION MODULE

SPECTRUM MEDICAL LTD QUANTUM VENILATION MODULE; VENTILATION MODULE
Model Number QVM2-D-HM
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been returned.Root cause determination is pending the completion of an investigation.
 
Event or Problem Description
User reported that the ventilation module turned off twice during use, which is considered reportable by spectrum medical.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation could not replicate the reported fault; however, during internal inspection of the device, it was discovered that the ui board was loose.The loss of communication to this board does not interrupt gas or setpoints, so there was no risk of patient harm.After repair, the unit was confirmed to operate as expected.

Brand Name
QUANTUM VENILATION MODULE
Common Device Name
VENTILATION MODULE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24109422
Report Number3006073153-2026-00006
Device Sequence Number14922512
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2025
Supplement Date Received by Manufacturer12/20/2025
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown